# SDR 96ZZZX5402

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N226DT
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246006
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Assy
- Part number: 6709304
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR CRACKED JUST ABOVE ROD END ATTACH POINT.  EXCESSIVE VIBRATION FROM SLIP STREAM, SUSPECT CAUSE OF THE CRACK.  NOTE:  SUBMITTER STATED THIS DEFECT HAS BEEN OBSERVED BEFORE.  RECOMMEND REINFORCING AFFECTED AREAS OF THE DOOR OR REPLACE WITH AN ALUMINUM DOOR.  PART TOTAL TIME IN SERVICE 187.2 HOURS.
